Per citar aquest document:
The rolling ball problem on the sphere
Biscolla, Laura M. O.
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Oliva, Waldyr M.

Data: 2012
Resum: By a sequence of rolling motions without slipping or twisting along arcs of maximal circles outside the surface of a sphere of radius R, a spherical ball of unit radius has to be transferred from an initial state to an arbitrary final state taking into account the orientation of the ball. Assuming R > 1 we provide a new and shorter prove of the result of Frenkel and Garcia in [4] that with at most 4 moves we can go from a given initial state to an arbitrary final state. Important cases such as the so called elimination of the spin discrepancy are done with 3 moves only.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: control theory ; rolling ball problem
Publicat a: Sao Paulo Journal of Mathematics, Vol. 6 Núm. 2 (2012) , p. 1-9

7 p, 553.2 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-12

   Favorit i Compartir